# SDR F3LA2022113000156

- Difficulty date: November 26, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08380
- Aircraft time: 13,179 hours, 5,830 cycles
- Engine: Cfmint LEAP1A26
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Check Valve
- Part number: ER18000G01
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, AN ECAM FOR A NR 1 ENGINE STALL WITH LARGE SURGE FELT.   TOWER HEARD AN AUDIBLE BANG  FELT THE CONCUSSION.   FOUND IP CHECK VALVE TO BE DAMAGED, REPLACED IAW AMM 36-11-41-000-040. PERFORMED ACCEL/DECCEL TEST IAW AMM 71-00-00-710-814 ALL PARAMETERS WERE NORMAL AND NO FAULTS.
